| || |
GOOD BYE FRIENDS
GOOD BYE FRIENDS
I know my posts don't deserve replies or I would have gotten at least one. I'm not blaming anyone but myself. Maybe it's only me that finds fentanyl patch w/d horrible. It's even worse when you're alone and have no one who cares, but I will survive. Maybe everyone ignoring my post was meant to show me I'm making a big deal about nothing.
Personally, I find the w/d horrible and I'm right in the middle of it. No one to talk to that understands. I thought the message board was the answers, but I was so wrong. It only showed me how many people don't give a darn about me.
I pray that each of you makes it to a point you each want to be. I don't hold anything against the people on this site. It's actually, a great forum for those who get answers or suggestions, ideas, and the feeling of belonging.
No need for me to keep typing when this won't be read anyway.
God Bless all of you.....ST
I will not walk in front of you. I will not walk behind you. I will walk beside you as your equal.
Oh Goodness ST! I chatted with you in another forum on this site. I don't remember exactly which one it was but I care about your pain. I've been there and will be going there again this week. Maybe you didn't go back to the post on the forum I responded to you on and I'm sorry.
I have never taken Fentynyl (sp) but was addicted to Vics and morphine and the withdrawal for the first 3 days was a nightmare. How far into this are you? I was under the impression nurses gave you them against your Dr's knowledge and that he was trying to help you wean... Is this correct?
Please know that I am usually on the site every day but with all the different forums going on it's difficult to know where I posted. I will be back to see if you responded and will be here for you as I have been there and know what it's like to just need someone to talk too.
You are in my prayers ST!!
Hey ST... I just found one of the forums I responded to you and it's under New and Desparate. In fact I was the last post in it and you never got back to me
Just know this board is and can be confusing when we post in so many different areas.... we tend to forget where we were and there's no way to know when you've been answered or flag where you've been.
I'm here ST please don't give up on us... Hang in there and I'll chat with you soon. I think my melatonin is kicking in right now and I'll be turning in for tonight but will look in the morning for any responses.
Take care and sweet dreams...
Really BabySteps, It sounds like thats what she wants. Someone to blame. The classic "Poor Me" complex. I posted 1 post and it took more than a few days to get back on my >> , but someone did!
ST, I saw your posts, I know about those patches ( they are actually like hundreds of X's stronger than Morphine) and the WD's are really going to suck. People responded to your poats, so I wasnt going to reply with "I feel your Pain" . IF you dont get your answers try to approach it from a different angle and ask again? Just a suggestion, we are here for you and we do care and understand, maybe the deppression associated with WD's is making it feel bigger than it is, just another suggestion ?
My main point,....YOU DONT HAVE TO LEAVE, WE ARE HERE FOR YOU!!!!!
Well said Makisupa. It's hard sometimes for some people to handle this addiction. Some take the blame approach, some take the poor me approach, some take the "It's all my stupid fault" approach etc... when it all boils down, we are all still here for the same thing... Support. And I want to thank you and anyone else who has been there for me. I needed every morsal and still do!! : )
I'm on day 5 and here at work with zero motivation and energy but have to get through it somehow. I know it's all a matter of time.
Thanks again and I hope you have a wonderful day!!!
ST,don't leave! I havn't been on here that long but it seems that there is a core group of people that care. I tried patches once and they didn't do a damn thing for me. I think my tolerence was to high for them to effect me! But I have done methadone c/t. Again back to the people that care the worst thing you can do is play the poor me card because it's going to turn people off of you post. You may want to try a header like " need advice,support or whatever ". Good luck,stay strong and remember we are here for you.
Youre not alone
Hi, i am addict too. i used to take 20-25 norcos/day pluus sometimes up to 80mg of oxy. i went to detox, on my own terms, and now take suboxone 3 times a day so i dont have the withdrawls NOONE likes or can handle. I have a very supportive husband and family, but no one REALLY gets it do they? I feel alone every day because even if you have support that usually still means that they trully will never understand which in turn makes you still feel alone. i am noton here a ton and i have never posted a thread for the exact same reason youre saying goodbye and i also have never responded to anyones post, youre the first. please dont give up on your recovery because you feel like no one cares, because in all honesty if you wait for someone to care it might be too late, the only person who should care is you. i hope i didnt respond too late and you never see this because if you want i will be here and help you because i WISH someone had done the same for me, becasue then I wouldnt feel alone too.
Hi. I am on Norco 10/325. I have legitimate back/hip/tailbone pain (have the MRI's to prove it.) Problem is: I love my Norco's way too much. I had to suffer a 24 hr. withdrawal and OH MY GOD... I thought I was going to die-really. I don't know what to do. It is so hard for me not to abuse them. I work really hard during the day and when I get home at night, it feels so good to take a few and get happy until it is time for bed. So of course, I run out a few days too soon. I think I should get off of these because I can't be responsible. I do know one thing, either detox in a hospital, or suboxone. I only dealt with a 24 hour withdrawal, but it was enough for me. Please talk to me, because I am going to need someone to talk to. My husband knows but he doesn't want to deal with it because he is selfish, always worried about himself. Thanks and Happy Easter.
I would try the detox in the hospital first!! There you will learn how to stay sober and maybe even find out what makes you an addict.Your not bad yet but believe me, if you keep going then the hydrocodone will stop making you feel good and before you know it your taking literally handfulls just to keep the withdrawls away.Hydrocodone is a fairly weak opiate so you would likely move on to stronger ones and at first they may help and make you feel good but in the end you will be taking handfulls of xoycodone,morphine,dilaudid ect.
So take this chance you have and run with it because opiate addiction is a killer and you either make it or you don't.Good luck to you and have faith in yourself because your going to need it.Hang in there......Dave
everyone has some monkey on their back. I am in the same boat and you need to decide what is more important. clean life or patch life. i dont know your specifics but would be glad to lend an ear if you need to talk.